Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Prickling sensation, pain in inner thigh, swelling. Taking cymbalta medication. Causes for pain?

Yes. Over the past few weeks I have been feeling pin pricks all over my body. I started Cymbalta a month ago and I m not sure if this feeling is due to the medication or not. Beginning last week I began to feel pain in the inner thigh, above the knee . The area was swollen, but since then the swelling has gone down. Today I m feeling the pin pricks in the same leg that I felt the swelling above the knee. In addition to the pin pricking, I m feeling pain, like bruising pain in the shin area of my leg. Almost like a deep pain. I m not sure if all this neuro , circulatory, or just me over reacting. The pain is real and at times sharp
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Cymbalta unlikely causes such problems. I do sense your suffering and genuineness of the symptoms

Such symptoms can be because of longstanding depression, anxiety, psychological issues

You may need to discuss the option of increasing cymbalta and considering psychotherapy for further benefit. Also check for hemoglobin level
Answered: Tue, 20 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor